MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA TIB BRNG TRL CR + SZ 2,8MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. IBAL TKA TIB BRNG TRL CR + SZ 2,8MM; ORTHOPAEDIC TEMPLATE
Model Number IBAL TKA TIB BRNG TRL CR + SZ 2,8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation showed the device has a crack at the middle of the device.Crack runs front the edge to the middle hole at the front of the device.The back of the device shows dents around it.Based off the information provided, the most likely cause is user apply mechanical forces.
 
Event or Problem Description
It was reported after a procedure the ar-603-a208 was discovered cracked in the middle.Case went according to plan without incident.Additional information 6/15/2021 it was reported after a tka procedure the ar-603-a208 was discovered cracked in the middle on articular side.Case went according to plan without incident.

Brand Name
IBAL TKA TIB BRNG TRL CR + SZ 2,8MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19559493
Report Number1220246-2024-05954
Device Sequence Number15135978
Product Code HWT
UDI-Device Identifier00888867112452
UDI-Public00888867112452
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA TIB BRNG TRL CR + SZ 2,8MM
Device Catalogue NumberAR-603-A208
Device Lot Number113601709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown